Phentermine and wellbutrin xl

Common Questions and Answers about Phentermine and wellbutrin xl

phentermine

I took wellbutrin XL 150 mg for several months. I gained 10 pounds and constantly craved sugar and sweets. Everything smelled very strong. It also greatly increased my sex drive. that was nice but I couldn't handle the weight gain. I just want to warn everyone that not everyone loses weight I didn't.
I had a gastric bypass in 2001 and lost 250 pounds, then my husband and I started fertility treatments and it made me gain 85 pounds back that I could not get rid of even only eating 4 oz of food at a time. On Valentine's day I started the Phentermine and B12 shots and after 1 week I had lost 9 pounds and my energy was outrageous.
Namaste, Phentermine and Wellbutrin XL can cause a serious interaction problem, although I find no exidence of Xanax causing a problem. Before changing or stopping any medication, you should first consult with your healthcare providerm so that he/she know exactly what medications, to include supplements, you are taking, and for what reason(s). Only then, will they be able to prescribe proper medication to control your symptoms without any concerns over drug interactions.
I am weaning myself off and have started Wellbutrin XL up to 300mg now. I agree with the withdrawal symptoms. It's almost as if the manufacturer doesn't want us to stop it (more money for them!!) Good luck to everyone.
About this same time I had decided to start weaning myself off of Effexor for several different reasons. I was taking both Wellbutrin XL and Effexor XR and was just tired of taking so many medications ( I am also on hormone replacement therapy). The side effects I had from Effexor were not that totally bad; sweating and being hot when nobody else was, decreased sexual feelings, not as intense orgasms. I had quit about a year ago but don't remember feeling like this at all.
High Protien! That has really helped me a lot. I am also on 150 mgs of Wellbutrin and take it XL form. have lost 15 lbs. I cant imagine doing this much longer. Need to start to wean off the drugs. The T3 makes me feel great and I know it is eventually going to shut down my thyroid if I continue. Which sucks because I like how it makes me feel. I will start to cut the pills in 1/4 tomorrow.
I smoke marajuana once or twice a week and I am currently taking Zoloft and Wellbutrin XL...After a night of smoking, the next day I feel very lethargic and tired even after I had enough hours of sleep. I know that it is not a normal feeling because I don't feel like this everyday especially when I don't smoke. I just want to know has anyone else in a similar situation ever experienced this before and what would be the best way to address it?
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
have been on 300 mg of Wellbutrin XL, 100 mg Lamictal and 20 mg Lexapro. Although I have always been med compliant.... recently, I decided to cut out the Lexapro. I went to 10 mg for a week, 10 mg every other day for 2 weeks and now no Lexapro at all. I have not changed the other two. What have any of you found to be side effects of cutting back the Lexapro?
celexa, lamictal, wellbutrin xl, cymbalta, restoril, seroquel, protonix and zelnorm. Also I was on Depo Provera for 17 months which really added to my weight gain. I've been off this drug since December 05, still haven't gotten my period back and am still gaining weight. I also take pain meds when my fibro acts up. I workout with a personal trainer and having been going to the gym 3-4 times a week for a month and really working out hard and i gained 10 more pounds.
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
Does anyone take Wellbutrin XL with this? How is that working out? I am concerned as take that also.
MedHelp Health Answers